Notre Dame Journal of Formal Logic

Formal nonassociative number theory.

Dorothy Bollman

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 8, Number 1-2 (1967), 9-16.

Dates
First available in Project Euclid: 31 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093956239

Digital Object Identifier
doi:10.1305/ndjfl/1093956239

Mathematical Reviews number (MathSciNet)
MR0244327

Zentralblatt MATH identifier
0183.01302

Subjects
Primary: 17.10
Secondary: 02.00

Citation

Bollman, Dorothy. Formal nonassociative number theory. Notre Dame J. Formal Logic 8 (1967), no. 1-2, 9--16. doi:10.1305/ndjfl/1093956239. https://projecteuclid.org/euclid.ndjfl/1093956239


Export citation